General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1989, Volume 44, Issue 5(269), Pages 61–95 (Mi umn1895)  

This article is cited in 21 scientific papers (total in 21 papers)

Rearrangements of functions and embedding theorems

V. I. Kolyada

Full text: PDF file (2058 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:5, 73–117

Bibliographic databases:

UDC: 517.5
MSC: 32Q40, 32C22, 46E35, 46E30
Received: 08.02.1989

Citation: V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Uspekhi Mat. Nauk, 44:5(269) (1989), 61–95; Russian Math. Surveys, 44:5 (1989), 73–117

Citation in format AMSBIB
\by V.~I.~Kolyada
\paper Rearrangements of functions and embedding theorems
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 5(269)
\pages 61--95
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 5
\pages 73--117

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Stokolos, “Differentiation of integrals by bases without the density property”, Sb. Math., 187:7 (1996), 1061–1085  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. S. Klimov, “On the symmetrization of anisotropic integral functionals”, Russian Math. (Iz. VUZ), 43:8 (1999), 23–29  mathnet  mathscinet  zmath  elib
    4. Reinhard Hochmuth, “Wavelet Characterizations for Anisotropic Besov Spaces”, Applied and Computational Harmonic Analysis, 12:2 (2002), 179  crossref
    5. V. S. Klimov, “Generalized multiplicative inequalities for ideal spaces”, Siberian Math. J., 45:1 (2004), 112–124  mathnet  crossref  mathscinet  zmath  isi  elib
    6. MARIO MILMAN, EVGENIY PUSTYLNIK, “ON SHARP HIGHER ORDER SOBOLEV EMBEDDINGS”, Commun. Contemp. Math, 06:03 (2004), 495  crossref
    7. Ron Kerman, Luboš Pick, “Optimal Sobolev imbeddings”, form, 18:4 (2006), 535  crossref  mathscinet  zmath  isi
    8. Andrea Cianchi, Nicola Fusco, “Dirichlet integrals and Steiner asymmetry”, Bulletin des Sciences Mathématiques, 130:8 (2006), 675  crossref
    9. D. Caponetti, A. Trombetta, G. Trombetta, “Rearrangement and Convergence in Spaces of Measurable Functions”, J Inequal Appl, 2007 (2007), 1  crossref  mathscinet  isi
    10. Andrea Cianchi, “Symmetrization in Anisotropic Elliptic Problems”, Comm. in Partial Differential Equations, 32:5 (2007), 693  crossref
    11. Joaquim Martín, Mario Milman, “Higher-order symmetrization inequalities and applications”, Journal of Mathematical Analysis and Applications, 330:1 (2007), 91  crossref
    12. Chen, JC, “A Kind of Estimate of Difference Norms in Anisotropic Weighted Sobolev-Lorentz Spaces”, Journal of Inequalities and Applications, 2009, 161405  mathscinet  zmath  isi
    13. Martin J., Milman M., “Pointwise Symmetrization Inequalities for Sobolev Functions and Applications”, Adv. Math., 225:1 (2010), 121–199  crossref  isi
    14. Z. Bashir, G. E. Karadzhov, “Optimal embeddings of generalized Besov spaces”, Eurasian Math. J., 2:1 (2011), 5–31  mathnet  mathscinet  zmath
    15. Amiran Gogatishvili, Luboš Pick, Jan Schneider, “Characterization of a rearrangement-invariant hull of a Besov space via interpolation”, Rev Mat Complut, 2011  crossref
    16. G. E. Karadzhov, Qaisar Mehmood, “Optimal Regularity Properties of the Generalized Sobolev Spaces”, Journal of Function Spaces and Applications, 2013 (2013), 1  crossref
    17. K. Suleimenov, N. N. Tashatov, “On the embedding of anisotropic Nikol'skiД­-Besov mixed norm spaces”, Siberian Math. J., 55:2 (2014), 356–371  mathnet  crossref  mathscinet  isi
    18. Ruslan Shanin, “Equimeasurable rearrangements of functions satisfying the reverse Hölder or the reverse Jensen inequality”, Ricerche mat, 2015  crossref
    19. Kosov E.D., “A Characterization of Besov Classes in Terms of a New Modulus of Continuity”, Dokl. Math., 96:3 (2017), 587–590  crossref  isi
    20. V. S. Klimov, “Izoperimetricheskie i funktsionalnye neravenstva”, Model. i analiz inform. sistem, 25:3 (2018), 331–342  mathnet  crossref  elib
    21. E. D. Kosov, “Besov classes on finite and infinite dimensional spaces”, Sb. Math., 210:5 (2019), 663–692  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:941
    Full text:395
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020